# SDR CALA2015041300276

- Difficulty date: April 12, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N37293
- Make and model: Boeing 737824
- Aircraft serial: 33453
- Aircraft time: 33,156 hours, 11,493 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER SKIN HAS A CRACK INDICATION AT RIB STATION 129.50 AFT OF DRAIN HOLE.  INSTALLED HORIZONTAL STAB LOWER IN SPAR SKIN EXTERNAL DOUBLER IAW SRM 55-10-01 REPAIR 11.  INSPECTION THRESHOLD OF 56000 FLIGHT CYCLES AFTER REPAIR INSTALLATION & 9000 FLIGHT CYCLES THEREAFTER IAW SRM 55-10-01 PART 5 TABLE 204.  INSPECT CATEGORY B INTERIM REPAIR AT 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLED & REPEAT EVERY 9000 FLIGHT CYCLES,  DV & LFEC IAW SRM 55-10-01 REPAIR 11 PG 218 TABLE 204.  DIP CTL 13621.
